hrcak mascot   Srce   HID

Izvorni znanstveni članak

On weighted Turan type inequality

Wei Xiao
Songping Zhou

Puni tekst: engleski, pdf (293 KB) str. 197-202 preuzimanja: 271* citiraj
APA 6th Edition
Xiao, W. i Zhou, S. (1999). On weighted Turan type inequality. Glasnik matematički, 34 (2), 197-202. Preuzeto s https://hrcak.srce.hr/6413
MLA 8th Edition
Xiao, Wei i Songping Zhou. "On weighted Turan type inequality." Glasnik matematički, vol. 34, br. 2, 1999, str. 197-202. https://hrcak.srce.hr/6413. Citirano 27.10.2021.
Chicago 17th Edition
Xiao, Wei i Songping Zhou. "On weighted Turan type inequality." Glasnik matematički 34, br. 2 (1999): 197-202. https://hrcak.srce.hr/6413
Harvard
Xiao, W., i Zhou, S. (1999). 'On weighted Turan type inequality', Glasnik matematički, 34(2), str. 197-202. Preuzeto s: https://hrcak.srce.hr/6413 (Datum pristupa: 27.10.2021.)
Vancouver
Xiao W, Zhou S. On weighted Turan type inequality. Glasnik matematički [Internet]. 1999 [pristupljeno 27.10.2021.];34(2):197-202. Dostupno na: https://hrcak.srce.hr/6413
IEEE
W. Xiao i S. Zhou, "On weighted Turan type inequality", Glasnik matematički, vol.34, br. 2, str. 197-202, 1999. [Online]. Dostupno na: https://hrcak.srce.hr/6413. [Citirano: 27.10.2021.]

Sažetak
Let Hn be the class of real algebraic polynomials of degree n, whose zeros all lie in the interval [-1, 1]. Define || f || = max-1 ≤ x ≤ 1 | f(x)|. In 1939, Turan proved that for f ∈ Hn, || f ' || ≥ C√n || f ||. Usually, to establish weighted inequalities for polynomials requires more complicated techniques, especially in general cases. The object of this paper is to start the work in uniform norm under general requirements for weight functions.

Ključne riječi
Turan type inequality

Hrčak ID: 6413

URI
https://hrcak.srce.hr/6413

Posjeta: 458 *